# SDR HNAA2023030800063

- Difficulty date: February 11, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 40,985 hours, 37,965 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL 2 CORROSION ON INTERNAL FUSELAGE SKIN PLATE BETWEEN FRAMES 62-63 STRINGERS 20L-21L.   REPAIRED IAW EMB145 SRM 51-40-02 AND SB145-53-0068
